# SDR MASA2014111614743

- Difficulty date: November 16, 2014
- Submitted: November 16, 2014
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 25,634 hours, 21,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE OVER LT WING EXIT DOOR.  RESEATED THE BULB, OPS CHECKED GOOD.
